# SDR DJFA20170126001

- Difficulty date: January 26, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N314FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500050
- Aircraft time: 5,272 hours, 3,494 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ABORTED APPROACH AND DECLARED AN EMERGENCY DUE TO LT MLG FAILING TO EXTEND. GEAR EVENTUALLY EXTENDED AND LOCKED INTO DOWN POSITION. LANDED WITHOUT INCIDENT. REPLACED K0119 RELAY AND MLG ACTUATOR DOWN LOCK PROX SWITCH. PERFORMED GEAR EXTENSIONS AND RETRACTIONS WITH NO DEFECTS NOTED. THIS ISSUE REPEATED 4 DAYS LATER. UPON GEAR EXTENSION, RECEIVED TWO GREEN, NOSE AND RT MAIN, AND ONE YELLOW CROSS HATCHED, LT MAIN. CYCLED THE GEAR AND RECEIVED LANDING GEAR DISAGREEMENT MOMENTARILY DUE RETRACTION. ON SECOND EXTENSION, EVERY OPERATED NORMALLY. REPLACED LT AND RT MLG LOCKING ACTUATORS. BLED BOTH MLG UPLOCK BOXES. OPS CHECK GOOD.
